# SDR 97FDEA00757

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD SIDE OF BS 227 IN FWD LOWER COMPARTMENT 1 LBL TO 4 RBL UNDER LEVELING COMPOUND AND AFT OF FLAPPER DRAIN SEAL.  REMOVED CORROSION AND INSTALLED ANGLE DOUBLER PER SRM 51-40-3.
